Object

Title: On Certain Subclass of Analytic Functions

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2018

Volume:

10

Number:

11

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

1-15

Abstract:

In the present investigation, a new general subclass $M_{\alpha ,\beta }\left( \phi \right) $ of analytic functions is defined. Some subordination relations, inclusion relations, integral preserving properties, convolution properties and some other interesting properties are studied.

Publisher:

National Academy of Sciences of Armenia

Date created:

2018-12-10

Format:

pdf

Identifier:

oai:arar.sci.am:13312

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

2

All available object's versions:

https://arar.sci.am/publication/15052

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
On Certain Subclass of Analytic Functions May 17, 2021

This page uses 'cookies'. More information